# SDR MWEA010668

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER AFT CARGO DOOR EXTERIOR SKUFF PLATE IS CORRODED.  REMOVED CORROSION, FABRICATED, LOCATED, DRILL AND INSTALLED REPAIR DOUBLERS AND FILLER.
